• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Headaches

sbridge7

Silver Member
#1
Sorry for posting all these threads; I seem to suffer from all the side effects in the world! I'm going to ask my CDC today but since yesterday I seem to be getting headaches. I'm drinking 4.5 litres of water so I can't be dehydrated. I'm also slightly stressed at the moment (but I am in general and never really get headaches). Just wondering why I'm getting these headaches. I never got any headaches even during the first three days. I was wondering if it could be something to do with my blood pressure?
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Guru

Silver Member
#2
It may not be related to the diet. Have you had your eyesight checked recently? I got really awful headaches, then got my eyes checked and realised my sight was awful and that was why!
 

xtwinklex

Eat to live don't live to eat!
#3
Defo agree with Guru, get your eyes checked... x
 

sbridge7

Silver Member
#4
Hey
Yeah I wear glasses and got them checked last summer. Maybe I could be due an eye test, but I don't think my eyesight has changed. Thanks again.
 

Guru

Silver Member
#6
Hmm I'm not sure what else to suggest then. I find stress gives me a headache as I have a habit of clenching my jaw without realising. But if you're not more stressed than usual it can't be that. Tis a mystery.
 

Mia

Skinny girl in a fat body
#7
The first few days of CD always give me a serious headache. In fact, when I think about re-starting, its always the headaches I dread and not the hunger. It has actually put me off doing CD in the past. But, they do away. It's just my body de-toxing and getting rid of all my carb stores etc. and I know I will feel better at about day 5.
 

sbridge7

Silver Member
#8
Yeah I was surprised as I never got headaches when I first started during the three days. I've been on CD for four weeks now and since yesterday I've been getting headaches. It might be completely unrelated though xx
 

haggard_hannah

Proud to be a Loser!
#9
A bit of a long shot, but it could be a sort of delayed withdrawal symptom! You're body is used to a certain level of sugars/glucose/fat/caffeine and it's not getting it now?

Could be totally wrong but that's what I found with me :) xx
 

sbridge7

Silver Member
#10
Ahh thanks for that Hannah, that's what I was thinking it could be :) Hopefully they will ease off this week, I'll speak to my CDC xxx
 


Thread starter Similar threads Forum Replies Date
Slimming World 7
Shake That Weight 8
Cambridge Diet Returners 2
Lipotrim Forum 1
Lipotrim Weight Loss Diaries 19

Similar threads